# SDR MASA200600466

- Difficulty date: February 16, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 16,259 hours, 14,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER KNOCKED LENS OFF AT PAX DOOR EMERGENCY EXIT LIGHT.  MX REINSTALLED.  OPS CHECK GOOD.
